# SDR DL73S951641

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 654513210
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD ELEV, FEEL DIFF. PRESSURE LITE ON.   RETURNED DFW, REPLACED FEEL COMPUTER, FOR RETURN TO SERVICE.
